# SDR ASAA0280030

- Difficulty date: February 8, 2002
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING PREFLIGHT CHECK, EMERGENCY FLOOR TRACK LIGHTS IN 1ST CLASS SECTION WERE FOUND TO BE INOPERATIVE.  REPLACED DAMAGED SECTION OF WIRING.  LIGHTS THEN OPERATED NORMALLY.  (M)
